# SDR TWAA0002801

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LEFT CABIN ENTRANCE DOOR EMERGENCY ESCAPE SLIDE GIRT BAR CABLE WAS FOUND BROKEN.  REPLACED THE LANYARD.  CHECK-C 6-22-99 STL.
